Loss prediction in a linear model under a linear constraint


Kloberdanz, Kathrin ; Schmidt, Klaus D.


DOI: https://doi.org/10.1007/s10182-008-0077-y
URL: https://link.springer.com/article/10.1007%2Fs10182...
Additional URL: https://www.researchgate.net/publication/225709351...
Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Advances in Statistical Analysis : AStA
Volume: 93
Issue number: 2
Page range: 205-220
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 1863-8171 , 1863-818X
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Kloberdanz, Kathrin ; Schmidt, Klaus D. (2009) Loss prediction in a linear model under a linear constraint. Advances in Statistical Analysis : AStA Berlin [u.a.] 93 2 205-220 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item